Stochastic Impulse Control of Non-Markovian Processes
2010 (English)In: Applied mathematics and optimization, ISSN 0095-4616, E-ISSN 1432-0606, Vol. 61, no 1, 1-26 p.Article in journal (Refereed) Published
We consider a class of stochastic impulse control problems of general stochastic processes i.e. not necessarily Markovian. Under fairly general conditions we establish existence of an optimal impulse control. We also prove existence of combined optimal stochastic and impulse control of a fairly general class of diffusions with random coefficients. Unlike, in the Markovian framework, we cannot apply quasi-variational inequalities techniques. We rather derive the main results using techniques involving reflected BSDEs and the Snell envelope.
Place, publisher, year, edition, pages
2010. Vol. 61, no 1, 1-26 p.
Stochastic impulse control, Snell envelope, Stochastic control, Backward stochastic differential equations, Optimal stopping time, existence, games
Probability Theory and Statistics
IdentifiersURN: urn:nbn:se:kth:diva-19057DOI: 10.1007/s00245-009-9070-4ISI: 000272901800001ScopusID: 2-s2.0-73349102494OAI: oai:DiVA.org:kth-19057DiVA: diva2:337104
QC 201005252010-08-052010-08-052011-01-25Bibliographically approved